Alert archive / California / Gale Warnings in 2010
Gale Warning 112, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at May 3, 2010, 2:51 PM PDT. It took effect at May 4, 2010, 3:00 AM PDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 3, 2010, 2:51 PM PDT (21:51 UTC)
- In effect from
- May 4, 2010, 3:00 AM PDT
- Expired
- May 5, 2010, 2:44 AM PDT
- In force
- 24 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
419 WHUS76 KEKA 032151 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 251 PM PDT MON MAY 3 2010 PZZ475-041030- /O.EXT.KEKA.SC.Y.0040.000000T0000Z-100504T1000Z/ /O.UPG.KEKA.GL.A.0015.100504T1800Z-100506T0400Z/ /O.NEW.KEKA.SE.W.0064.100504T1000Z-100506T0400Z/ /O.NEW.KEKA.GL.W.0112.100504T1000Z-100505T0700Z/ /O.UPG.KEKA.SE.A.0015.100504T1800Z-100506T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 251 PM PDT MON MAY 3 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... ...GALE WARNING IN EFFECT FROM 3 AM TUESDAY TO MIDNIGHT PDT TUESDAY NIGHT... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 AM TUESDAY TO 9 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 AM TUESDAY TO MIDNIGHT PDT TUESDAY NIGHT. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 3 AM TUESDAY TO 9 PM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT TUESDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. A TIGHTENING PRESSURE GRADIENT WILL GENERATE LOW END GALE FORCE CONDITIONS ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-041030- /O.EXT.KEKA.SC.Y.0040.100503T2151Z-100504T1800Z/ /O.CON.KEKA.GL.A.0015.100504T1800Z-100506T0400Z/ /O.CON.KEKA.SE.A.0015.100504T1800Z-100506T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 251 PM PDT MON MAY 3 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY EVENING... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM PDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY EVENING. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY EVENING. A TIGHTENING PRESSURE GRADIENT MAY GENERATE LOW END GALE FORCE CONDITIONS ON TUESDAY AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-041030- /O.EXT.KEKA.SC.Y.0040.100504T0400Z-100506T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 251 PM PDT MON MAY 3 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-041030- /O.CON.KEKA.SC.Y.0040.000000T0000Z-100504T1800Z/ /O.CON.KEKA.GL.A.0015.100504T1800Z-100506T0400Z/ /O.CON.KEKA.SE.A.0015.100504T1800Z-100506T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 251 PM PDT MON MAY 3 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY EVENING... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY EVENING. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY EVENING. A TIGHTENING PRESSURE GRADIENT MAY GENERATE LOW END GALE FORCE CONDITIONS ON TUESDAY AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
4 follow-up statements
601 WHUS76 KEKA 041006 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 306 AM PDT TUE MAY 4 2010 PZZ475-042200- /O.EXP.KEKA.SC.Y.0040.000000T0000Z-100504T1000Z/ /O.CON.KEKA.GL.W.0112.000000T0000Z-100505T0700Z/ /O.CON.KEKA.SE.W.0064.000000T0000Z-100506T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 306 AM PDT TUE MAY 4 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT WEDNESDAY... A TIGHTENING PRESSURE GRADIENT WILL GENERATE GALE FORCE CONDITIONS THROUGH LATE THIS EVENING. STEEP WIND WAVES WILL RESULT IN HAZARDOUS SEAS THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-470-042200- /O.EXT.KEKA.SC.Y.0040.000000T0000Z-100506T1000Z/ /O.CAN.KEKA.GL.A.0015.100504T1800Z-100506T0400Z/ /O.CAN.KEKA.SE.A.0015.100504T1800Z-100506T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 306 AM PDT TUE MAY 4 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY... ...GALE WATCH IS CANCELLED... ...HAZARDOUS SEAS WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WATCH. THE GALE WATCH HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT THURSDAY. A TIGHTENING PRESSURE GRADIENT WILL RESULT IN GUSTY NORTHWEST WINDS THROUGH LATE WEDNESDAY NIGHT. A FEW WIND GUSTS TO 35 KNOTS ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-042200- /O.EXT.KEKA.SC.Y.0040.000000T0000Z-100506T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 306 AM PDT TUE MAY 4 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
179 WHUS76 KEKA 042121 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 221 PM PDT TUE MAY 4 2010 PZZ455-470-051100- /O.CON.KEKA.SC.Y.0040.000000T0000Z-100506T1000Z/ /O.EXB.KEKA.SE.W.0064.100504T2121Z-100505T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 221 PM PDT TUE MAY 4 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 4 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 4 AM PDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. A STRONG SURFACE PRESSURE GRADIENT WILL CONTINUE TO PRODUCE GUSTY NORTH WINDS TONIGHT. A SLIGHT DECREASE IN WINDS LATE TONIGHT INTO WEDNESDAY WILL BE FOLLOWED BY INCREASED WINDS WEDNESDAY EVENING. THE STRONG WINDS WILL MAINTAIN LARGE AND STEEP NORTHERLY SEAS OVER THE WATERS THROUGH THIS TIME PERIOD. BOTH WINDS AND SEAS ARE EXPECTED TO EASE THURSDAY INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-051100- /O.CON.KEKA.GL.W.0112.000000T0000Z-100505T0700Z/ /O.CON.KEKA.SE.W.0064.000000T0000Z-100506T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 221 PM PDT TUE MAY 4 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT WEDNESDAY. A STRONG SURFACE PRESSURE GRADIENT WILL CONTINUE TO PRODUCE GUSTY NORTH WINDS TONIGHT. A SLIGHT DECREASE IN WINDS LATE TONIGHT INTO WEDNESDAY WILL BE FOLLOWED BY INCREASED WINDS WEDNESDAY EVENING. GALE FORCE GUSTS ARE EXPECTED THROUGH THIS EVENING AND AGAIN WEDNESDAY EVENING. THE STRONG WINDS WILL MAINTAIN LARGE AND STEEP NORTHERLY SEAS OVER THE WATERS THROUGH WEDNESDAY NIGHT. BOTH WINDS AND SEAS ARE EXPECTED TO EASE THURSDAY INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-051100- /O.CON.KEKA.SC.Y.0040.000000T0000Z-100506T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 221 PM PDT TUE MAY 4 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
728 WHUS76 KEKA 050557 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1057 PM PDT TUE MAY 4 2010 PZZ475-051400- /O.EXT.KEKA.GL.W.0112.000000T0000Z-100505T1000Z/ /O.CON.KEKA.SE.W.0064.000000T0000Z-100506T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1057 PM PDT TUE MAY 4 2010 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT WEDNESDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT WEDNESDAY. A STRONG SURFACE PRESSURE GRADIENT WILL CONTINUE TO PRODUCE GUSTY NORTH WINDS TONIGHT. A SLIGHT DECREASE IN WINDS LATE TONIGHT INTO WEDNESDAY WILL BE FOLLOWED BY INCREASED WINDS WEDNESDAY EVENING. GALE FORCE GUSTS ARE EXPECTED THROUGH THIS EVENING AND AGAIN WEDNESDAY EVENING. THE STRONG WINDS WILL MAINTAIN LARGE AND STEEP NORTHERLY SEAS OVER THE WATERS THROUGH WEDNESDAY NIGHT. BOTH WINDS AND SEAS ARE EXPECTED TO EASE THURSDAY INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-470-051400- /O.CON.KEKA.SE.W.0064.000000T0000Z-100505T1100Z/ /O.CON.KEKA.SC.Y.0040.000000T0000Z-100506T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1057 PM PDT TUE MAY 4 2010 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. A STRONG SURFACE PRESSURE GRADIENT WILL CONTINUE TO PRODUCE GUSTY NORTH WINDS TONIGHT. A SLIGHT DECREASE IN WINDS LATE TONIGHT INTO WEDNESDAY WILL BE FOLLOWED BY INCREASED WINDS WEDNESDAY EVENING. THE STRONG WINDS WILL MAINTAIN LARGE AND STEEP NORTHERLY SEAS OVER THE WATERS THROUGH THIS TIME PERIOD. BOTH WINDS AND SEAS ARE EXPECTED TO EASE THURSDAY INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-051400- /O.CON.KEKA.SC.Y.0040.000000T0000Z-100506T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1057 PM PDT TUE MAY 4 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
027 WHUS76 KEKA 050944 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 244 AM PDT WED MAY 5 2010 PZZ475-052200- /O.CAN.KEKA.GL.W.0112.000000T0000Z-100505T1000Z/ /O.EXB.KEKA.SC.Y.0040.000000T0000Z-100505T2100Z/ /O.EXT.KEKA.SE.W.0064.000000T0000Z-100506T1300Z/ /O.NEW.KEKA.GL.W.0113.100505T2100Z-100506T0700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 244 AM PDT WED MAY 5 2010 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 6 AM PDT THURSDAY... ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT... A STRONG SURFACE PRESSURE GRADIENT WILL PRODUCE GUSTY NORTH WINDS TODAY AND TONIGHT. WINDS WILL CONTINUE TO EASE SLIGHTLY EARLY TODAY AND REMAIN BELOW GALE FORCE...BEFORE INCREASING AGAIN THIS AFTERNOON. GALE FORCE GUSTS ARE EXPECTED BY MID AFTERNOON AND THROUGH THE EVENING. THE STRONG WINDS WILL MAINTAIN LARGE AND STEEP NORTHERLY SEAS OVER THE WATERS THROUGH LATE TONIGHT. BOTH WINDS AND SEAS ARE EXPECTED TO EASE THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-052200- /O.CAN.KEKA.SE.W.0064.000000T0000Z-100505T1100Z/ /O.CON.KEKA.SC.Y.0040.000000T0000Z-100506T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 244 AM PDT WED MAY 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. A STRONG SURFACE PRESSURE GRADIENT WILL CONTINUE TO PRODUCE GUSTY NORTH WINDS AND LARGE WIND WAVES TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-052200- /O.CON.KEKA.SC.Y.0040.000000T0000Z-100506T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 244 AM PDT WED MAY 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at May 3, 5:32 AM PDT, 9 hours 19 minutes earlier.
Area forecast discussion, May 3, 5:32 AM PDT, 9 hours 19 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 532 AM PDT MON MAY 3 2010 .SYNOPSIS...THE TAIL END OF A WEAK FRONTAL SYSTEM WILL MOVE ACROSS THE REGION TODAY BRINGING A CHANCE OF LIGHT RAIN TO AREAS NORTH OF MENDOCINO COUNTY. HIGH PRESSURE WILL REBUILD INTO THE REGION IN THE WAKE OF THE FRONT WITH DRY WEATHER EXPECTED BEGINNING BY THE MIDDLE OF THE WEEK. && .DISCUSSION...AN UPPER LEVEL DISTURBANCE MOVING OVER THE RIDGE WILL PUSH THE TAIL END OF A FRONT ACROSS NW CA TODAY. SCHC POPS IN SRN HUMBOLDT AND TRINITY COUNTY INCREASE HEADING N WITH GREATEST CHCS OF PRECIP ALONG THE ORCA BORDER. CONTINUE TO EXPECT RAINFALL TOTALS OF A TENTH OF AN INCH OR TWO MAINLY OVER DEL NORTE COUNTY. THIS SYSTEM WILL MOVE OFF TO THE E BY TUE MORNING BUT MODELS IN GOOD AGREEMENT IN A SECONDARY SURGE OF ENERGY DIVING DOWN THE E HALF OF THE UPPER RIDGE OFFSHORE. LATEST MODEL SOLUTIONS SHOW THIS SECONDARY IMPULSE MOVING ASHORE BY WED MORNING WELL N OF CWA BEFORE MOVING ESE AS IT MOVES FURTHER INLAND. LIMITED MOISTURE AND THE NORTHERN TRAJECTORY OF THIS SYSTEM WILL LIMIT POPS TO A SHOWER OR TWO. THE MAIN FCST CHALLENGE WITH THIS FEATURE IS THE POTENTIAL FOR FROST/FREEZE WED MORNING. MODEL CONSENSUS IS FOR A FAIRLY ZONAL FLOW ACROSS THE W COAST FOR THE SECOND HALF OF THE WEEK WITH MINOR PERTURBATIONS MOVING QUICKLY ACROSS THE REGION. LIMITED MOISTURE AND QUICK MOVEMENT OF THESE DISTURBANCES WILL INHIBIT PRECIP ALTHOUGH A SHOWER OR TWO CANNOT BE RULED OUT. PRECIP CHCS BEGIN TO INCREASE HEADING INTO THE WEEKEND AS A TROUGH DEEPENS OVER THE E PAC. MODEL SOLUTIONS DIFFER IN RESPECT TO TIMING AND INTENSITY BUT A WETTER AND COOLER PATTERN IS IN STORE HEADING INTO NEXT WEEK. BC && .AVIATION...12Z MONDAY-12Z TUESDAY...AREAS OF MVFR CEILINGS WILL PERSIST THROUGH AT LEAST 21Z TODAY ALONG THE COAST MAINLY NORTH OF KACV AHEAD OF AND ALONG A A WEAK COLD FRONT. SOME LIGHT RAIN OR SHOWERS MAY ALSO DEVELOP...PRIMARILY NORTH OF CAPE MENDOCINO. CEILINGS WILL TREND HIGHER AND BECOME LARGELY VFR FROM MID AFTERNOON THROUGH EVENING...ALTHOUGH LOCAL MVFR CEILINGS WILL STILL BE POSSIBLE ESPECIALLY NEAR HUMBOLDT BAY. VFR WILL PREVAIL THROUGH THE TAF PERIOD IN INTERIOR LOCALES. WIND SPEEDS WILL BE WEAKER TODAY...ALTHOUGH SOME LOCALLY GUSTY CONDITIONS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING BEHIND THE FRONTAL BOUNDARY. BETTWY && .MARINE...NORTH WINDS CONTINUE TO DIMINISH EARLY THIS MORNING AND WILL REMAIN MUCH WEAKER THROUGH THE DAY...ALTHOUGH GUSTS TO 25 KT WILL STILL BE POSSIBLE OVER THE SOUTHERN WATERS. THE PRESSURE GRADIENT WILL BEGIN TO TIGHTEN LATE TONIGHT INTO EARLY TUESDAY...AND GALE FORCE CONDITIONS ARE POSSIBLE OVER ALL BUT THE NORTHERN INNER WATERS LATE TUESDAY MORNING THROUGH WEDNESDAY EVENING. WE HOISTED A GALE AND HAZARDOUS SEAS WATCH FOR THIS PERIOD...EXCEPT FOR ZONE 450 WHERE WINDS SHOULD REMAIN BELOW 35KT. SEAS WILL BE MAINLY WIND DRIVEN...WITH STEEP WIND WAVES IN EXCESS OF 11 TO 12 FT POSSIBLE... ESPECIALLY OVER THE SOUTHERN OUTER WATERS WHERE CONFIDENCE IN A PROLONGED GALE EVENT IS HIGHEST. BETTWY && .EKA WATCHES/WARNINGS/ADVISORIES... GALE AND HAZARDOUS SEAS WATCHES FROM TUE MORNING THROUGH WED EVENING FOR PZZ455-470-475. SCA UNTIL TUE MORNING FOR PZZ455-475. SCA FROM MIDNIGHT TONIGHT THROUGH WED FOR PZZ450. SCA FROM 6 PM PDT TONIGHT THROUGH TUE EVENING FOR PZZ470. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, May 3, 2:39 PM PDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 239 PM PDT MON MAY 3 2010 CAZ003-004-041200- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 239 PM PDT MON MAY 3 2010 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FROST ADVISORY IS CURRENTLY IN EFFECT FROM TONIGHT INTO EARLY TUE MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FROST ADVISORY IS CURRENTLY IN EFFECT FROM TONIGHT INTO EARLY TUE MORNING. AN UNSEASONABLY COLD AIRMASS OVER THE REGION COMBINED WITH MOSTLY CLEAR SKIES OVERNIGHT TUE WILL ALLOW TEMPERATURES TO DROP INTO THE MID TO UPPER 30S ALONG THE COAST WITH MID 30S TO BELOW FREEZING TEMPERATURES OVER THE INTERIOR BY WED MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 2:53 AM PDT | Gale Watch | EKA | 24 hr | |
| May 3, 2:53 AM PDT | Hazardous Seas Watch | EKA | 24 hr | |
| May 3, 2:22 PM PDT | Frost Advisory | EKA | 18 hr | |
| May 3, 2:51 PM PDT | Hazardous Seas Warning | EKA | 60 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.